# SDR HNAA2023042800131

- Difficulty date: April 5, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 41,538 hours, 36,816 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E968207  RH ENGINE YOKE ASSY HAS POSSIBLE CRACK AT FWD OTBD LOWER CORNER.  REPAIRED IAW PIEDMONT FCD1-54-21-0017 REV D, REPLACEMENT OF RH FWD YOKE LINKAGE FITTINS
